Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 26, 2012, 4:09 AM EDT for Miami-Dade County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 4:09 AM EDT (08:09 UTC)
- Expired
- Aug 26, 2012, 4:45 AM EDT
- In force
- 36 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 5 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3195 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
812
WWUS82 KMFL 260809
SPSMFL
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT SUN AUG 26 2012
FLZ073-074-173-260845-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
409 AM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR GUSTY WINDS OF 45 TO NEAR 60 MPH...
* UNTIL 445 AM EDT
* AT 405 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS TO NEAR 60 MPH NEAR PERRINE...AND MOVING WEST AT 45
MPH.
* THE STORM WILL AFFECT...
ZOO MIAMI...
COUNTRY WALK...
INLIKITA...
REDLAND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO NEAR 60 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2565 8026 2562 8028 2561 8030 2559 8031
2557 8030 2555 8030 2546 8057 2567 8068
2571 8046 2573 8026
TIME...MOT...LOC 0808Z 079DEG 39KT 2562 8034
$$
60What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 1:34 AM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 26, 1:34 AM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
134 AM EDT SUN AUG 26 2012
.AVIATION...WL CONTINUE WITH THE SAME FORECAST REASONING AS FOR
THE PREVIOUS TAFS PACKAGE...SFC WINDS SHOULD CONTINUE TO INCREASE
THROUGH THE MORNING MOSTLY FROM NE AS ISAAC CONTINUES TO APPROACH
FROM THE SOUTHEAST. WND GUSTS TO AROUND 30 KNOTS SHOULD BE
EXPECTED. MVFR TO IFR CONDITIONS SHOULD BE EXPECTED OVER ALL
TERMINALS STARTING EARLY SUNDAY WITH SUSTAIN WINDS INCREASING TO
30 TO 35 KNOTS (HIGHEST OVER THE SRN TERMINALS AND KAPF) AND WIND
GUSTS RANGING FROM 35 KTS AT KPBI TO 48 KTS AT KMIA AND KTMB TO EVEN
AROUND 55 KTS AT KAPF DURING THE AFTERNOON HOURS.
&&
.PREV DISCUSSION... /ISSUED 1143 PM EDT SAT AUG 25 2012/
UPDATE...
NO CHANGES TO THE WATCHES AND WARNINGS IN PLACE. TROPICAL STORM
ISAAC IS CURRENTLY CENTERED ALONG THE NORTHERN CUBAN COAST MOVING
NORTHWEST AT 17 MPH. OUTER BANDS OF MODERATE TO HEAVY RAIN
CONTINUE TO PUSH WEST THROUGH THE FLORIDA STRAITS. THESE BANDS
SHOULD BEGIN TO AFFECT SOUTHEAST FLORIDA BY SUNRISE.
PREV DISCUSSION... /ISSUED 736 PM EDT SAT AUG 25 2012/
AVIATION...SFC WINDS SHOULD CONTINUE TO INCREASE OVERNIGHT MOSTLY
FROM NE AS ISAAC CONTINUES TO APPROACH FROM THE SOUTHEAST. WND
GUSTS TO 20 TO 25 KNOTS SHOULD BE EXPECTED EXCEPT FOR KAPF AND
KTMB. MVFR TO IFR CONDITIONS SHOULD BE EXPECTED OVER ALL TERMINALS
STARTING EARLY SUNDAY WITH SUSTAIN WINDS INCREASING TO 25 TO 35
KNOTS (HIGHEST OVER THE SRN TERMINALS AND KAPF) AND WIND GUSTS
RANGING FROM 35 KTS AT KPBI TO 48 KTS AT KMIA AND KMIA TO EVEN
AROUND 55 KTS AT KAPF DURING THE AFTERNOON HOURS.
PREV DISCUSSION... /ISSUED 255 PM EDT SAT AUG 25 2012/
TROPICAL STORM ISAAC FORECAST TO MOVE INTO THE FLORIDA STRAITS
ON SUNDAY AND INTO THE SOUTHEAST GULF OF MEXICO SUNDAY NIGHT...
DISCUSSION...STRONG EASTERLY FLOW DEVELOPED WELL IN ADVANCE OF
T.S. ISAAC ACROSS S FL THIS MORNING ASSOCIATED WITH A MID LEVEL
TROUGH THAT WILL CONTINUE TO SHIFT INTO THE GOFMEX TAPERING OFF
THE DEEP CONVECTION. STILL, SCT CONVECTION WILL BE POSSIBLE
THROUGH THIS EVENING WITH SOME ISOLATED ROTATION ESPECIALLY AS
ISAAC APPROACHES. THE MAIN OUTER BANDS FROM ISAAC WILL BEGIN TO
MOVE TOWARDS S FL LATE TONIGHT PARTICULARLY IF THE STORM GOES
UNDER INTENSIFICATION AS FORECAST BY NHC. SO DETERIORATING
CONDITIONS WILL CONTINUE THROUGH SUNDAY AND INTO MONDAY AS THE
CENTER OF ISAAC PASSES TO OUR SOUTHWEST AND OVER THE GULF COASTAL
WATERS. THIS WILL PLACE ALL OF S FL IN THE NORTHEAST QUADRANT
WHICH IS TYPICALLY THE LOCATION MOST FAVORABLE FOR TORNADIC
ACTIVITY ALONG WITH THE POSSIBILITY OF VERY HEAVY RAINFALL. IN
ADDITION, WELL DEFINED UPPER LEVEL DIVERGENCE AND LOWER LEVEL
CONVERGENCE WILL DEVELOP ACROSS S FL AHEAD OF ISAAC ON SUNDAY. A
LOW LEVEL JET WILL ALSO DEVELOP ALONG WITH 850-700 MB THETA-E
ADVECTION. THIS WILL HELP INDUCE ASCENT AHEAD OF THE MAIN
CIRCULATION BEGINNING LATE TONIGHT INTO EARLY SUNDAY MORNING.
THEREFORE, RAINFALL AMOUNTS OF 5 TO 8 INCHES REMAIN LIKELY WITH
ISOLATED HEAVIER AMOUNTS ALSO POSSIBLE FROM EARLY SUNDAY THROUGH
LATE MONDAY. ALL MODEL GUIDANCE THEN AGREES THAT ISAAC WILL TURN
MORE TO THE NORTH ON TUESDAY AS IT MOVES THROUGH THE MID LEVEL
RIDGE WEAKNESS. THIS WILL RESULT IN S FL IN A DEEP TROPICAL
SOUTHERLY FLOW WITH PLENTY OF MOISTURE AND HEAT INTO THE MIDDLE OF
THE WEEK. SO ALTHOUGH THE BANDING WILL CEASE, INCREASED SUN WILL
LEAD TO SCT TO POSSIBLE NUMEROUS AFTERNOON CONVECTION TUESDAY AND
WEDNESDAY. BY LATE THIS WEEK, A MID LEVEL RIDGE WILL BUILD BACK TO
THE WEST FROM THE ATLANTIC AS THE REMNANTS OF ISAAC MOVE THROUGH THE
SOUTHEAST STATES. THIS WILL BEGIN A DOWNWARD TREND OF CHANCES FOR
CONVECTION BY THE END OF THE WEEK.
MARINE...THE MARINE CONDITIONS WILL CONTINUE TO DETERIORATE
TODAY INTO TONIGHT OVER ALL OF SOUTH FLORIDA LOCAL WATERS...AS
ISAAC CONTINUES TO GET CLOSER. FOR MORE INFORMATION ON THE EFFECTS
ON WINDS AND SEAS...PLEASE SEE OUR LATEST COASTAL WATER FORECAST
AND THE HURRICANE LOCAL STATEMENT FROM US.
FIRE WEATHER...VERY GOOD TO EXCELLENT DISPERSION WILL CONTINUE
THROUGH EARLY NEXT WEEK AS T.S. ISAAC MOVES INTO THE SOUTHEAST
GULF OF MEXICO.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 84 80 88 80 / 90 80 60 50
FORT LAUDERDALE 85 81 88 82 / + 80 60 50
MIAMI 85 81 89 82 / + 80 60 50
NAPLES 84 78 88 79 / 80 + 80 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HURRICANE WATCH FOR COASTAL MIAMI DADE-INLAND MIAMI DADE-METRO
MIAMI DADE.
TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
MAINLAND MONROE.
HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH.
AM...HURRICANE WATCH FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
TERRITORIAL WATERS OF THE BAHAMAS.
TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...54/BNB
AVIATION/RADAR...47/RGHHazardous weather outlook, Aug 25, 10:48 PM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1048 PM EDT SAT AUG 25 2012 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 261800- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1048 PM EDT SAT AUG 25 2012 ...MARINE CONDITIONS DETERIORATING... ...WINDS STEADILY INCREASING INTO SUNDAY AS ISAAC APPROACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES TONIGHT DUE TO INCREASING ONSHORE WINDS AND SURF. THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL BE POSSIBLE. OCCASIONAL LIGHTNING...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS WILL REMAIN POSSIBLE IN THE HEAVIER STORMS THAT DEVELOP. WIND: WIND GUSTS IN THE 35 TO 50 MPH RANGE WILL BE POSSIBLE IN AND AROUND ANY OF THE HEAVIER SHOWERS OR STORMS THAT DEVELOP. BY EARLY SUNDAY MORNING THE POTENTIAL FOR GUSTY WINDS WILL INCREASE...ESPECIALLY OVER THE ATLANTIC WATERS. FLOODING: THE POTENTIAL FOR FLOODING ACROSS THE PENINSULA WILL STEADILY RISE...ESPECIALLY INTO SUNDAY. WAVES: SEAS WILL STEADILY RISE THROUGH THE PERIOD AND REACH THE MODERATE TO LARGE RANGE THROUGH THE OVERNIGHT PERIOD TONIGHT OVER THE ATLANTIC WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR THE LATEST INFORMATION ON TROPICAL STORM ISAAC, PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENT. OTHERWISE, THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY MAINLY IN THE AFTERNOON AND EVENING HOURS. AT THIS TIME NO ACTIVITY OUTSIDE OF THE ORDINARY IS EXPECTED WITH THE MAIN CONCERN BEING LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 26, 1:27 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
127 AM EDT SUN AUG 26 2012
FLZ067-068-168-260615-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
127 AM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 215 AM EDT
* AT 125 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES EAST OF PORT OF PALM BEACH...AND MOVING
WEST AT 40 MPH.
* THE STORM WILL AFFECT...
PORT OF PALM BEACH...
RIVIERA BEACH...
GOLDEN LAKES...
NORTH COUNTY AIRPORT...
THE ACREAGE...
LION COUNTRY SAFARI...
AND SURROUNDING COMMUNITIES.
LAT...LON 2657 8052 2695 8051 2694 8006 2680 8003
2664 8003
TIME...MOT...LOC 0527Z 085DEG 36KT 2679 8001
10Special weather statement, Aug 26, 2:15 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
215 AM EDT SUN AUG 26 2012
FLZ072>074-172>174-260645-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
215 AM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...
* UNTIL 245 AM EDT
* AT 213 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG SHOWERS ALONG A LINE EXTENDING FROM 11 MILES
SOUTHEAST OF PORT EVERGLADES TO 4 MILES EAST OF NORTH BAY VILLAGE
TO 3 MILES SOUTHEAST OF KEY BISCAYNE TO 11 MILES SOUTH OF KEY
BISCAYNE TO 10 MILES NORTHEAST OF OCEAN REEF...AND MOVING WEST AT
25 MPH.
* THE LINE OF STORMS WILL AFFECT...
KEY BISCAYNE...
BAY HARBOR ISLANDS...
BAL HARBOUR...
ALLAPATTAH...
BLACK PT...
THE FALLS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
2574 8017 2572 8024 2564 8026 2561 8030
2553 8032 2540 8032 2541 8028 2537 8028
2531 8037 2528 8037 2528 8046 2560 8045
2581 8040 2592 8034 2600 8012
TIME...MOT...LOC 0614Z 080DEG 22KT 2603 7996 2586 8008
2565 8013 2554 8014 2538 8014
GARCIASpecial weather statement, Aug 26, 2:51 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
251 AM EDT SUN AUG 26 2012
FLZ072>074-172>174-260800-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY
FL METROPOLITAN MIAMI DADE FL
251 AM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...EASTERN MIAMI-DADE COUNTY...FOR GUSTY WINDS OF 45 TO
NEAR 60 MPH...
* UNTIL 400 AM EDT
* AT 243 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
BANDS OF HEAVY SHOWERS WITH STRONG WINDS JUST OFF THE COAST OF
BROWARD AND MIAMI DADE COUNTIES...AND MOVING WEST AT 35 MPH.
* THE STORM WILL AFFECT...
THE HAMMOCKS...
INLIKITA...
THE REDLAND...
REDLAND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO NEAR 60 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2580 8011 2567 8015 2566 8016 2568 8018
2574 8017 2572 8024 2553 8032 2540 8032
2540 8029 2537 8028 2531 8037 2528 8037
2525 8042 2523 8042 2522 8048 2521 8048
2523 8062 2560 8049 2607 8024 2606 8010
TIME...MOT...LOC 0648Z 075DEG 32KT 2566 8040
60Local storm report, Aug 26, 3:21 AM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
321 AM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM TROPICAL STORM SWEETWATER 25.76N 80.37W
08/26/2012 MIAMI-DADE FL NWS EMPLOYEE
A WIND GUST OF AROUND 60 MPH OCCURRED AT THE NWS MIAMI
FORECAST OFFICE ON FIU CAMPUS ASSOCIATED WITH A SQUALL IN
ADVANCE OF ISAAC. WIND GUST ESTIMATED BY 2 NWS EMPLOYEES.
&&
GREGORIASpecial weather statement, Aug 26, 4:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
409 AM EDT SUN AUG 26 2012
FLZ073-074-173-260845-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
409 AM EDT SUN AUG 26 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE
COUNTY...FOR GUSTY WINDS OF 45 TO NEAR 60 MPH...
* UNTIL 445 AM EDT
* AT 405 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG WINDS TO NEAR 60 MPH NEAR PERRINE...AND MOVING WEST AT 45
MPH.
* THE STORM WILL AFFECT...
ZOO MIAMI...
COUNTRY WALK...
INLIKITA...
REDLAND...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO NEAR 60 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2565 8026 2562 8028 2561 8030 2559 8031
2557 8030 2555 8030 2546 8057 2567 8068
2571 8046 2573 8026
TIME...MOT...LOC 0808Z 079DEG 39KT 2562 8034
60The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:41 PM EDT | Special Weather Statement | MFL | Miami-Dade | 34 min |
| Aug 26, 1:27 AM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 26, 2:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 2:51 AM EDT | Special Weather Statement | MFL | Miami-Dade | 69 min |
| Aug 26, 4:59 AM EDT | Flood Watch | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 63 hr |
| Aug 26, 5:21 AM EDT | Special Marine Warning | MFL | 24 min | |
| Aug 26, 5:25 AM EDT | Special Weather Statement | MFL | Broward | 35 min |
| Aug 26, 6:30 AM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Aug 26, 9:01 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade | 59 min |
| Aug 26, 11:10 AM EDT | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 65 min |
| Aug 26, 12:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 65 min |
| Aug 26, 1:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Aug 26, 1:56 PM EDT | Special Weather Statement | MFL | Miami-Dade | 64 min |
| Aug 26, 2:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Aug 26, 3:31 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:46 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| Aug 26, 4:56 PM EDT | Special Marine Warning | MFL | 94 min | |
| Aug 26, 5:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Aug 26, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Aug 26, 7:50 PM EDT | Special Marine Warning | MFL | 115 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.